# SDR ASOA2015122614272

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,054 hours, 13,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT FLOOR LIGHT STRIP NOT INSTALLED.  INSTALLED RT FWD EMERGENCY FLOOR EXIT STRIP IAW AMM 33-51-01.
